# SDR 2007FA0000120

- Difficulty date: January 29, 2007
- Submitted: February 13, 2007
- Operation: General aviation
- Aircraft: N321ME
- Make and model: Cessna 172S
- Aircraft serial: 172S8566
- Engine: Lyc IO360L2A
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: CM358910
- Condition: Odor
- Location: Taxi Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED TO APPROACH THAT THERE WAS AN ELECTRICAL SMELL IN CABIN.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  UPON INSPECTION, FOUND THE TAXI LIGHT CIRCUIT BREAKER/SWITCH WAS SLIGHTLY DISCOLORED, SMELLED BURNED AND IT WAS INOPERATIVE.  THERE WAS NO APPARENT OTHER DAMAGE TO CIRCUIT OR ANY OTHER PART.  (K)
